# SDR HALA2009010900009

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 64,724 hours, 30,294 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - GATE TURNBACK DUE TO APU AUTO SHUTDOWN & EICAS APU BITE MSG & FAULT LIGHT. //T/S FOUND DIFFERENCIAL PRESS. SWITCH BAD. R&R DIFFERENCIAL PRESSURE SWITCH IAW AMM 49-27-15 GROUND OPS CHECKED GOOD. ACFT OK FOR SERVICE.
